4-fl. oz of Children's ZYRTEC® Allergy Syrup for relief of indoor and outdoor allergy symptoms
Kids' allergy medicine relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL
24 hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
Available in kid-friendly flavors, this children's allergy medicine is dye-free and sugar-free
Suggested Age: 4 Years and Up
Health Facts: Contains antihistamine
Product Warning: Consult a doctor if you have urination issues, consult a doctor if you have high blood pressure, consult a doctor if you have a breathing problem, consult a doctor if taking prescription drugs, ask a doctor if taking drugs with pseudoephedrine, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, consult a doctor if you have stomach problems, consult a doctor if you have glaucoma
Product Form: Liquid
Primary Active Ingredient: Cetirizine
Package Quantity: 1
Features: Calming, 24 hour relief
Item Number (DPCI): 094-04-0078
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Children's ZYRTEC® Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's ZYRTEC® provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's ZYRTEC® Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
See how we make shopping for wellness even easier.
I am in the medical field & have tried every over the counter allergy medicine for my son. He has severe year round allergies. I don't even have to give him the full dose h within a short time his runny nose & sneezing has stopped. [This review was collected as part of a promotion.]
I've tried different allergy medications for my daughter and never get the results she needs but I tried Zyrtec for the first time and now I can say now she's not as sick. It helps with her itchy eyes, sneezing and it doesn't make her drowsy, plus she thinks it tastes great.
My 22 year old daughter was having allergy symptoms that were effecting her training(very active) I got her Zyrtec and it has helped immensely with no side effects. She was worried about side effects like lethargy. Now she is all set. [This review was collected as part of a promotion.]